Cross Reference Up

Stadje, W (2005). Asymptotic properties of digit sequences of random numbers. Mathematische Nachrichten 278(10), 1209-1229.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Berger, A and Evans, SN (2013). A Limit Theorem for Occupation Measures of Lévy Processes in Compact Groups. Stochastics and Dynamics 13(1), p. 1250008. DOI:10.1142/S0219493712500086. View Complete Reference Online information Works that this work references Works that reference this work